# SDR SIMA20150515004

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 30,100 hours, 21,524 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH, 10 SECONDS AFTER DEPLOYING, FLIGHT SPOILERS INBD FLIGHT SPOILERS & INBD SPOILERONS MSG, CAUTION POSTED MSGS.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMER & LANDED WITHOUT INCIDENT.  TRANSFERRED TO NRWC 509-DFW-02009.  R & R RT WING MULTI-FUNCTION SPOILER INBD SIDE IAW AMM 27-62-01.  OPERATIONS CHECK, LEAK CHECKED GOOD.
